# SDR UALA2012061503277

- Difficulty date: June 14, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 83,499 hours, 13,381 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Rt Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT PSU O2 MASK INCORRECTLY PACKED.   REPACKED RT O2 MASK PER AMM.
